# SDR A6WA200940475

- Difficulty date: August 13, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 22,829 hours, 21,777 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSPECTION SHOWS STRONG DISCONINUITY INDICATION OF FWD FACE OF AFT PRESSURE BULKHEAD AT APPROX LBL 11.0 AND WL 116.0.  INDICATION IS APPROX 0.5" IN LENGTH AND RUNS ROUGHLY VERTICALLY.  EO 601R-53-61-3301, REV A AND GREO 601R-53-61-1285 TO REAR PRESSURE BULKHEAD. (K)
